# SDR CALA9700638

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15255
- Make and model: Boeing 737291
- Aircraft serial: 21069
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: A42006028304
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM CLE. THE LEVER LATCH PRESS WARN CIRCUIT BREAKER WAS POPPED AND WOULD NOT RESET.  THE AIRCRAFT WAS RETURNED TO CLE WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LEVER LATCH SOLENOID FAULTY.  THE SOLENOID WAS REPLACED AND OPERATION CHECKED GOOD IAW MM 32-31-31.
